# SDR QXEA2016032500219

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 34,777 hours, 36,492 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Out Of Rig
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O ABORT HORN SOUNDED ON TAKEOFF ROLL.  RIGGED SPOILER LVDT'S AND REF AMM TASK 31-52-00-720-801 T/O WARN SYS FUNCTION TEST.  TESTS GOOD.  T/O ABORT HORN DID NOT SOUND.  TEST FLIGHT GOOD.  RETURNED TO SERVICE.
